×

zbMATH — the first resource for mathematics

Quelques applications probabilistes de la quasi-compacite. (French) Zbl 0318.60064

MSC:
60J35 Transition functions, generators and resolvents
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] M.A. Ackoglu et A. Brunel , Contractions ou L1-spaces . Trans. Amer. Math. Soc. , t. 155 , 1971 , p. 315 - 325 . MR 276439 | Zbl 0223.47005 · Zbl 0223.47005
[2] R. Azencott , Espaces de Poisson des groupes localement compacts . Lectures notes in Mathematics , 148 . Springer-Verlag , 1970 . MR 501376 | Zbl 0208.15302 · Zbl 0208.15302
[3] I.G. Basterfield , On quasi-compact pseudo-resolvents . Proceedings of the fifth Berkeley Symposium , vol. 2 , part 2, p. 193 - 195 . Berkeley , University of California Press , 1967 . MR 224167 | Zbl 0214.17001 · Zbl 0214.17001
[4] M. Brancovan , Quelques propriétés des résolvantes récurrentes au sens de Harris. Ann. Inst. Henri Poincaré , t. 9 , 1973 , p. 1 - 18 . Numdam | MR 370785 | Zbl 0283.60077 · Zbl 0283.60077
[5] A. Brunel , Chaînes abstraites de Markow vérifiant une condition de Orey. Extension à ce cas d’un théorème ergodique de M . Métivier. Z. Wahrscheinlichkeitstheorie , 1971 , p. 323 - 329 . MR 317410 | Zbl 0203.50305 · Zbl 0203.50305
[6] A. Brunel et D. Revuz , Marches de Harris sur les groupes localement compacts I, à paraître . · Zbl 0435.60012
[7] R. Fortet , Sur l’itération des substitutions linéaires algébriques d’une infinité de variables et ses applications au problème des probabilités en chaîne , thèse de Doctorat , Paris , 1938 . · JFM 64.1198.03
[8] H. Furstenberg , A Poisson formula for semi-simple Lie groups . Ann. of Maths ( 2 ), t. 77 , 1963 , p. 335 - 386 . MR 146298 | Zbl 0192.12704 · Zbl 0192.12704
[9] Y. Guivarc’h , Croissance polynomiale et période des fonctions harmoniques, à paraître . Numdam | Zbl 0294.43003 · Zbl 0294.43003
[10] S. Horowitz , Transition probabilities and contractions of L\infty . Z. Wahrscheinlichkeitstheorie , t. 24 , 1972 , p. 263 - 274 . MR 331516 | Zbl 0228.60028 · Zbl 0228.60028
[11] Karube , On the local cross sections in locally compact groups . J. Math. Soc. Japan , t. 10 , 1958 , p. 343 - 347 . Article | MR 104761 | Zbl 0092.02704 · Zbl 0092.02704
[12] P.A. Meyer , Les résolvantes fortement felleriennes d’après Mokobodsky . Séminaires de Calcul des Probabilités II . Lectures notes in Mathematics , 1968 , p. 51 .
[13] J. Neveu , Bases Mathématiques du Calcul des Probabilités . Masson , 1964 . MR 198504 | Zbl 0137.11203 · Zbl 0137.11203
[14] J. Neveu , Potentiels markoviens récurrents des chaînes de Harris . Ann. Inst. Fourier , t. 22 , 2 , 1972 , p. 85 - 130 . Numdam | Zbl 0226.60084 · Zbl 0226.60084
[15] D. Revuz , Markov chains . A paraître ( North Holland, Edit. ). MR 415773 | Zbl 0332.60045 · Zbl 0332.60045
[16] Tutubalin , Limit theorems for the product of random matrices . Teoriya. Prob. and Appl. , t. X , 1965 , p. 1 . Zbl 0147.17105 · Zbl 0147.17105
[17] K. Yosida , Quasi-completely continuous linear functional operators . Jap. J. Math. , t. 25 , 1939 , p. 297 - 301 . Zbl 0022.35804 · Zbl 0022.35804
[18] K. Yosida , Functional Analysis . Springer-Verlag . · Zbl 0126.11504
[19] K. Yosida et S. Kakutani , Operator theoretical treatment of Markoff process and mean ergodic theorems . Ann. of Math. , t. 42 , 1941 , p. 188 - 228 . MR 3512 | Zbl 0024.32402 | JFM 67.0417.01 · Zbl 0024.32402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.